I took Levaquin and it caused my heart to spasm, it actually stopped and if my cat had not jumped on my chest hard I have no doubt I would not be here. I take propranolol for pvc's. My question is, I have no blockage, I had a angiogram 6 years ago and it was great. Do I have a problem with electical pulse not keeping my heart going at times and what should I do? They seem to think because I have no blockage I have no problem. I think if your heart stops thats a big problem....
We aren't doctors here so we really aren't the best people to make medical decisions for you. You have a history of pvcs and you took some medicine that made them worse. Your cat jumping on you had a physical affect that caused your heart to freak out. I personally can't say for certain but it could certainly be an isolated incidence brought on by just the right circumstances to create a problem. How do you know that your heart actually stopped? Is it possible the spasm just made it appear as though it stopped but it really just wasn't working properly? I guess I am a little unclear on that but if you are concerned about your heart then by all means go and get a second opinion. I think considering the spasm I might personally want to have an echo done to make sure all is working well but if that came back clean I think you are probably OK. But use your best judgment on what to do next. In any event, try not to stress too much about it. Be mindful of any new symptoms moving forward but also keep in mind the heart is a muscle that can handle a lot. Take care.
I had a experience leaving my body and going towards a white light, when suddenly(Im guessing my chest thumped my chest) and I started falling back and the bed jumped like when you have a dream and are falling....so I think the cat saved my life..I know it sounds crazy but its a fact....the doctor said oxygen was not getting to my heart when I gpt tp er
Ah, I didn't quite get that with your first post. I read it that you had some palpitation issues and your cat jumping on you made things go a bit haywire. I can't say for certain but it does sound like you may have been in VT or fibrillation and your cat jumping on you jolted your heart enough to get you into enough of a rhythm to get oxygen. Well I don't think it sounds crazy. I watch the show I Survived Beyond and Back and it does sound as though you might have been having a near death. Thank goodness for the cat. Makes you want to go out and get a pet. They sure do love us to death and have a 6th sense about things. So does your cardiologist think it was due to the meds? I might suggest seeing an EP cardiologist just to get their opinion on what might have happened. They would be the best experts on whether you need to take different meds to keep it from happening again or if they think it was simply the meds that caused the pvcs to morph into whatever occurred. I would definitely follow up with a cardiologist though and if you did and they are not taking you seriously then seek a different doctor. Well, I have to say your sweet little kitty deserves some cat nip. So how are you feeling now?
Thank you for your concen. I am going to see my dr today for a follow up. I never told the er dr about leaving my body for fear he would keep me haha...so Im going to tell the dr today and see whtat they think. I never saw anything so beautiful in my life....and you can't even describe it with mere words....I never remember dreams so I really dpnt think it was a dream and my cat was sitting on my chest on left side when I came to. It was crazy. I think I have electrical pulse problems but you cant get them to listen ever, so I guess one day it will kill me. We have to go sometime haha. And I am 60 so....we will see...........yes my cat is a hero
How did it go at the doctors? I have to say don't ever worry about what anyone thinks. You know what you felt and experienced so it doesn't matter if anyone believes you. I have passed out twice in my life and I have near faintings all the time from changes in posture especially standing up from stooping positions and I never once saw a white light. I will see stars but not a light it just all starts to go black so something definitely happened. And I do hope your doctors are going to do further tests to evaluate the health of your heart. It is possible it was just a reaction to the meds you were taking but definitely push to get an echo done in the minimum. If your doctors aren't listening then find another doctor. You've got too many good years left yet to just let this go unchecked. Take care.
I am going to see a heart rhythm cardiologist, but I really think the medicine was the culprit and we just found out my vit d is suppose to be between 30-100 and mine is 6..................and that can cause so many things I am happy they are addressing that.....I will feel like a million haha....thanks again....I use to get light headed a lot but the propranolol has helped with that. I use to blame my low b/p but it turned out to be pvc's causing it
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.